skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: assunto: Mathematics remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

A Collocation Finite Element Solution for Stefan Problems with Periodic Boundary Conditions

Karabenli, Hatice ; Uçar, Yusuf ; Aksan, E. Nesligül

Filomat, 2016, Vol.30(3), pp.699-709 [Periódico revisado por pares]

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

A RATIONAL APPROACH TO NUMBER SETS?

Zirkel, Gene

The Mathematics Teacher, 1 May 2010, Vol.103(9), pp.632-632 [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

CONTEXT TREE SELECTION AND LINGUISTIC RHYTHM RETRIEVAL FROM WRITTEN TEXTS

Galves, Antonio ; Galves, Charlotte ; García, Jesús E. ; Garcia, Nancy L. ; Leonardi, Florencia

The Annals of Applied Statistics, 1 March 2012, Vol.6(1), pp.186-209 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

How Effects Efficiency on the Word Problem for Monoids?

Kangal, Esma

Filomat, 2016, Vol.30(3), pp.733-740 [Periódico revisado por pares]

Texto completo disponível

5
Material Type:
Artigo
Adicionar ao Meu Espaço

DEFINABLE WELL-ORDERS OF H(ω)₂ AND GCH

Asperó, David ; Friedman, Sy-David

The Journal of Symbolic Logic, 1 December 2012, Vol.77(4), pp.1101-1121 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

THE TREE PROPERTY AT א ω+2

Friedman, Sy-David ; Halilović, Ajdin

The Journal of Symbolic Logic, 1 June 2011, Vol.76(2), pp.477-490 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Some Properties of Functions Related to Certain Classes of Completely Monotonic Functions and Logarithmically Completely Monotonic Functions

Guo, Senlin ; Srivastava, H. M. ; Cheung, Wing-Sum

Filomat, 2014, Vol.28(4), pp.821-828 [Periódico revisado por pares]

Texto completo disponível

8
Material Type:
Artigo
Adicionar ao Meu Espaço

SOME COMBINATORIAL REMARKS ON NORMAL FLATNESS IN ANALYTIC SPACES

Soto, M. J. ; Tornero, J. M.

Taiwanese Journal of Mathematics, 2014, Vol.18(3), pp.943-971 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Magic Squares and Sudoku

John Lorch

The American Mathematical Monthly, 2012, Vol.119(9), pp.759-770 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

ON THE NUMBERS OF FACES OF LOW-DIMENSIONAL REGULAR TRIANGULATIONS AND SHELLABLE BALLS

Lee, Carl W. ; Schmidt, Laura

The Rocky Mountain Journal of Mathematics, 1 January 2011, Vol.41(6), pp.1939-1961 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (1.773)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (1.897)
  2. Resenhas  (3)
  3. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1959  (177)
  2. 1959Até1972  (179)
  3. 1973Até1986  (379)
  4. 1987Até2001  (617)
  5. Após 2001  (548)
  6. Mais opções open sub menu

Idioma 

  1. Japonês  (9)
  2. Alemão  (3)
  3. Francês  (2)
  4. Espanhol  (1)
  5. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.